# SDR A6WA200360069

- Difficulty date: December 9, 2003
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON THE LEFT AND RIGHT FUSELAGE ABOVE STRINGER 13 JUST AFT OF FRAME 29 EMANATING FROM THE RIVIT LOCATIONS.  MAINTENANCE CUT OUT DAMAGE TO SKIN IAW BAE FAX BARA/AVR/6603/03-DC.  NDT HFEC CARRIED OT IAW BAE FAX BARA/AVR/6603/03-DC, NO CRACKS NOTED.  INSTALLED FREEZE PLUG IAW BAE FAX BARA/AVR/6603/03-DC.  (M)
